# SDR DALA2016042103380

- Difficulty date: April 17, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 71,522 hours, 9,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 359
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FS 359 JUST ABOVE STR 34R, DAMAGE IS OUT OF LIMITS, REPAIRED IAW SRM 53-00-01.
